Dark spots on legs and under foot
Why do I have dark spots on my legs and a few under my foot . They do not botdher me. They appear dark then fade. My doctor looked at my foot years ago but. I have no problem until I noted settle spots on both my legs.
Dark patches on ankle
I HAVE DARK PATCHES OR SPOTS ON MY ANKLE AND LITTLE ONE ON OTHER PLACE OF MY FOOT THAT ITCH BADLY THEN STOP FOR A WHILE I HAVE TO CLUE WHAT IT COULD BE BUT THE ONES ON MY ANKLES ARE ON THE SAME SPOT ON BOTH FEET. IM 24 OVERWIEGHT AND THESE SPOTS SHOWED UP ABOUT 3-4 MONTHS AGO I DIDNT NOTICE THEM...
I have dark spots on bottom of foot that are hard and painful.
dark spots on bottom of foot that are hard and painful and swelling my toe I am a 56yr hispanic women,i am 179lbs and about 5 2 tall. I have been diagnosed with Lupus, Rhematoid arthritis I do not drink alcohol but I do smoke.I have these two dark spots that are hard and painful, one is right...
What is the dark spot on the bottom of foot? What could cause it?
My brother in law noticed a dark spot on the bottom of my foot today when I had my feet propped up. There is one that is a circle and another that is oblong along my heal. The oblong is on the outside of my heal the other circle spot is on the inside of my heal. They re dark purple. I have no...
Spots on left foot, dark colour, growing in size. Causes for symptoms?
Hi I have this wierd spot on my left foot . I actually have three. I first got one on my ankle last year and now they keep getting bigger. After my ankle theres one on my achilles tendon , that now turned a really dark colir and keeps enlarging also. The one on my ankle and bottom of my foot are...
If the spot has been there for a long time, then it is more likely to be an nevus.
Answered by -
General & Family Physician
How to fet rid of dark spots
Hi and thanks for posting.
Please, we must have an idea of what the cause of the dark spot is before proposing a treatment option. Some may need drugs, others surgery and others left alone. So please consult with a dermatologist to get this sorted out.
Hope it helps.
Dr. Ditah, MD
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions